Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 1, Pages 84–91 (Mi al573)  

Integral closure of a valuation ring in a finite extension

Yu. L. Ershovab

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: The main result of the paper is
THEOREM 1. If a minimal polynomial $f$ for $\theta$ over $F$ is $v$-separable, then there exists a nonzero element $\pi\in R$ such that $\pi S\le R[\theta]$.

Keywords: valued field, minimal polynomial, $v$-separable polynomial.

Full text: PDF file (148 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2013, 52:1, 61–66

Bibliographic databases:

UDC: 512.52
Received: 01.03.2013

Citation: Yu. L. Ershov, “Integral closure of a valuation ring in a finite extension”, Algebra Logika, 52:1 (2013), 84–91; Algebra and Logic, 52:1 (2013), 61–66

Citation in format AMSBIB
\Bibitem{Ers13}
\by Yu.~L.~Ershov
\paper Integral closure of a~valuation ring in a~finite extension
\jour Algebra Logika
\yr 2013
\vol 52
\issue 1
\pages 84--91
\mathnet{http://mi.mathnet.ru/al573}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3113479}
\zmath{https://zbmath.org/?q=an:06189475}
\transl
\jour Algebra and Logic
\yr 2013
\vol 52
\issue 1
\pages 61--66
\crossref{https://doi.org/10.1007/s10469-013-9219-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000319133000006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884915000}


Linking options:
  • http://mi.mathnet.ru/eng/al573
  • http://mi.mathnet.ru/eng/al/v52/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:247
    Full text:49
    References:38
    First page:37

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021